# SDR CA030613003

- Difficulty date: June 10, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,336 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 6006
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL THE PILOT NOTICE A VIBRATION IN THE AIRFRAME, THEN ABORTED TAKEOFF AND TAXIED TO THE NEAREST TAXIWAY AND NOTIFIED MAINTENANCE. UPON ARRIVAL MAINTENANCE NOTICED THE NOSE WHEEL WAS FLAT. THE NOSE WHEEL WAS DAMAGED TOO MUCH TO BE ABLE TO DETERMINE WHAT CAUSED THE FLAT TIRE.
